# SDR AALA961265

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR BEAM UPPER FLANGE STATION 1166, LBL 39.  CUT OUT CORRODED AREA AND REPAIRED PER SRM 53-10-8 PG 9C-9E.  (M)
